<  Back to the Polytechnique Montréal portal

Stability of Discrete-Time Linear Systems With Markovian Jumping Parameters and Constrained Control

El-Kébir Boukas and Abdellah Benzaouia

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26823/
Journal Title: IEEE Transactions on Automatic Control (vol. 47, no. 3)
Publisher: IEEE
DOI: 10.1109/9.989152
Official URL: https://doi.org/10.1109/9.989152
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Boukas, E.-K., & Benzaouia, A. (2002). Stability of Discrete-Time Linear Systems With Markovian Jumping Parameters and Constrained Control. IEEE Transactions on Automatic Control, 47(3), 516-521. https://doi.org/10.1109/9.989152

Statistics

Dimensions

Repository Staff Only

View Item View Item